FASTUM GEL 15GM; camphor, menthol, dermatological agents .
ACTIVE-INGREDIENT OF FASTUM GEL 15GM
Fastum gel contains ketoprofen 2.5 g / 100 g .
INDICATION OF FASTUM GEL 15GM
For local relief of pain and inflammation associated with soft tissue injuries and acute strains and sprains .
DOSAGE OF FASTUM GEL 15GM
Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet
Ask your pharmacist or doctor for help if you do not understand the instructions on the box .
The recommended dose is : –
Fastum should be applied topically to the affected area two or three times daily . Maximum duration of use should not exceed 12 days . Fastum should be applied with gentle massage only . – adults and elderly : tube : apply 5 to 10 cm of gel (100-200 mg ketoprofen ) with each application . – children under 12 years of age : not recommended as experience in children is limited .
OVER-DOSAGE OF FASTUM GEL 15GM
Considering the low blood levels of ketoprofen by the percutaneous route , no overdosage phenomena have been described yet .
CONTRA-INDICATION OF FASTUM GEL 15GM
Hypersenstivity to the active ingredients , to any of the excipients or to other substances which are closely related to these chemically , such as acetyl salicylic acid or other non-steroid anti – inflammatory drugs and fenofibrate . Ketoprofen gel should not be administrated to patients in whom acetyl salicylic acid or other NSAIDs have caused asthma , rhinitis or urticaria . ketoprofen gel should not be applied to open wounds or lesions of the skin , or near the eyes .
STORAGE OF FASTUM GEL 15GM
Store at temperature not exceeding 30 ° C .
PACK OF FASTUM GEL 15GM
Aluminium tube . The tubes are packed in carton box together with a package insert . The following pack size are approved 15 g pack .
FASTUM GEL 15GM MANUFACTURED BY
MINA PHARM FOR PHARMACEUTICALS & CHEMICALS INDUSTRIES .